Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a class of finite-dimensional Lie algebras


Author: Ralph K. Amayo
Journal: Proc. Amer. Math. Soc. 78 (1980), 193-197
MSC: Primary 17B65; Secondary 16A64, 17B15
DOI: https://doi.org/10.1090/S0002-9939-1980-0550492-X
MathSciNet review: 550492
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Over fields of prime characteristic the centre of the universal enveloping algebra of a finite-dimensional Lie algebra contains a finitely generated polynomial algebra over which the universal envelope is a finitely generated module. This result, which is due to Curtis, is crucial in certain investigations of finitely generated soluble Lie algebras and motivates the introduction of the class Max-cu, which will be called the class of Curtis algebras, consisting of Lie algebras whose universal envelopes have the property described above. It has been an open question whether the class Max-cu consists of finite-dimensional Lie algebras. This paper gives an affirmative answer to the question.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B65, 16A64, 17B15

Retrieve articles in all journals with MSC: 17B65, 16A64, 17B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0550492-X
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society